MAUDE Adverse Event Report: Biosense Webster Inc VIZIGO; Introducer, Catheter

Biosense Webster Inc VIZIGO; Introducer, Catheter
Catalog Number D138502
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pericarditis (4448)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia (svt) ablation procedure on (b)(6)2026 with a navistar thermocool catheter, varipulse¿ bi-directional catheter, and vizigo sheath, and on the following day the patient experienced pericarditis categorized as moderate and serious defined by hospitalization with an admission date of (b)(6)2026 and a discharge date of (b)(6)2026.Relationship to study devices (varipulse, vizigo and navistar thermocool) is possible and relationship to the index study procedure is possible.The adverse event is anticipated.The outcome is resolved with an end date of (b)(6)2026.Intervention was medication (colchicine).There are three reports for this event for the navistar thermocool catheter, varipulse¿ bi-directional catheter, and vizigo sheath.This report is for the vizigo.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
VIZIGO
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Freudenberg Medical LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50200213
Report Number3013300026-2026-02550
Device Sequence Number5482330
Product Code DYB
UDI-Device Identifier10846835016277
UDI-Public(01)10846835016277(17)280130(10)60000856
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD138502
Device Lot Number60000856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown